Anxiety Medications

Hey guys,

I was diagnosed with Anxiety Disorder at the age of 18, after several counselling sessions i was told to try 50mg of Zoloft, an SSRI and it was working for me to relieve the symptoms of Panic Attacks. I was on the drug for nearly 10 years with no issues at all, and finally weaned my self of it last year. I was off the drug for 6 months then started to feel dizzy so my GP told me to go back on the drug. I went on it again 50mg and it was horrible, I felt very anxious, heart palpitations, head fog, sever Panic Attacks, feeling like i'm living in a dream state and nausea, I couldn't sleep and I was feeling very dizzy. How could this be when i was on the drug for 10+ years and it was working for me for all that time?

I was told to go off the drug by my doctor, I am feeling less like i'm in a dream state at the moment but the dizziness is now worst, and i get heart palpitations. I'm feeling anxious (i wasn't when i was told to go on the Zoloft a second time by the way, i was only feeling dizzy like on a boat sensation), from time to time but can deal with it, and my head feels constantly like its in a vice and very "brain foggy", i often worry that i'm going crazy or something, why is this? Did going back on the Zoloft a second time do me damage? I recently lost my father 2 years a go and am dealing with the grief, and am also going through a very stressful relationship. I realise these are areas of my life i need to deal with in order to rid of the anxiety, but the issue with re-taking the Zoloft is very strange and scary can someone help me with this any ideas, answers etc ????? Has anyone experienced a similar issue with re-taking anxiety medication?

Also do the Brain fog and tension head aches eventually go away, and if so how?

Last edited by
Skip

Featured Content

Anxiety affects us all

Come and join our community. Get advice and support on thousands of topics around anxiety.

Take a look!

Featured by HealthUnlocked

oldestnewest

You may also like...